# SDR UPS07451337

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER INBD FIXED TRAILING EDGE PANEL DELAMINATED.   REMOVED DISBONDED, DAMAGED SKIN FROM LEADING EDGE ACROSS PANEL TO LWR EDGE IAW 51-40-20. FABRICATED SKIN FILLER. REPLACED PANEL WITH SERVICEABLE PANEL.
